# SDR ASAA2023092945992

- Difficulty date: September 29, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 04867
- Aircraft time: 35,488 hours, 11,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320400
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM AT -Y765 CORRODED AT FR66-FR68 GROUNDED - YES. REMOVED AND REPLACED AFT WET AREA FLOOR BEAM PN: D5347219320400 PO: 1071806.4 IAW AIRBUS DWG: D53472143, A320-SRM-51-72-11, A320-SRM-51-42-11 FLOOR BEAM FOUND TO BE OUT OF LIMITS ORIGINAL THICKNESS .150" MINIMUM REMAINING .114" .036" LOSS L=3.1" W=2.12" IAW A320-SRM-53-41-14-283-004DOT REMOVEDTOOL# T8493K CAL DUE 12/07/2023
